# SDR AALA202303227750

- Difficulty date: March 2, 2023
- Submitted: March 22, 2023
- Operation: Air carrier
- Aircraft: N866NN
- Make and model: Boeing 737823
- Aircraft serial: 40584
- Aircraft time: 36,302 hours, 15,175 cycles
- Engine: Cfmint CFM567B20
- Engine time: 33,893 hours, 14,036 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Zone 400 - Nac/P
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

AIRCRAFT WAS GROUNDED: BETWEEN 80 KNOTS AND 153 KNOTS WE EXPERIENCED A LEFT ENGINE FAIL INDICATION. WE ABORTED THE TAKEOFF AND RETURNED TO THE GATE. ACTUAL SPEED 92 KNOTS. **SUPPLEMENTAL REPORT FOR AALA202303037750: MAINTENANCE REMOVED AND REPLACED LEFT ENGINE PER JOB CARD 08L40072003. ACCOMPLISHED SATISFACTORY OPERATIONAL AND LEAK CHECKS. ** (CLOSED)
